# SDR 2005UALA01059

- Difficulty date: September 29, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 18,631 hours, 7,353 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CORROSION.  FLOORBEAM AND SPLICE ANGLE REPLACED.
